10.1002/(sici)1096-9853(199601)20:1<35::aid-nag806>3.0.co;2-b
Doi:
10.1002/(sici)1096-9853(199601)20:1<35::aid-nag806>3.0.co;2-b
Title:
ANALYTICAL MODEL OF PROGRESSIVE SLOPE FAILURE IN WASTE CONTAINMENT SYSTEMS
Author:
GILBERT, R. B.; LONG, J. H.; MOSES, B E.
Year: 1996
Month: 01
Volume: 20
Issue: 1
First_page: 35
Last_page: 56
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 2a9378395118a3b6e1608f23e3c102b5
Filesize: 927438
Timeadded: 2014-08-31 21:20:59
Journalid: 9917
Original Link: https://www.wenrao.com/i/3iQsM2Bz2iBgfQzmi
相关文献